# SDR FDEA201706051567

- Difficulty date: June 5, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A57110375205
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR & BOTTOM PANEL, NDT INSPECTION OF HOLE K HAD A CRACK SIGNAL.   REPAIRED IAW EA6-5710-T0332723 P1.  MAJOR REPAIR IAW GMM 6-2-100.
